# SDR 04FDEA03238

- Difficulty date: November 28, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N68059
- Make and model: Doug DC-10-10F
- Aircraft serial: 46907
- Aircraft time: 49,124 hours, 23,207 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC2761
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINGS, RT INBD FLAP REWORK OF TRACK/DRIVER BRACKET P/N ARC2761.  CLOSING ACTION ON 11/27/04 ON N/R S00018.  COMPLIED WITH EA 8-5754-55412.
